# SDR SWAA2023053041772

- Difficulty date: April 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS 663 VAPOR BARRIER BULKHEAD AT LBL 28 WL 151.<[01] REMOVED BS 663 VAPOR BARRIER BULKHEAD AT LBL 28 WL 151 IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW LH BS663 VAPOR BARRIER BLKHD IAW SRM 51-40-05 AND DWG #111A1000.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] VERIFIED PARTIAL STEPS 1-7.;[05] OK TO INSTALL LH BS663 VAPOR BARRIER BLKHD.;[06] OK TO INSTALL IS GIVEN;VERIFIED CORRECTIVE ACTION 5.;[07] COMPLETED STEP 1-6 IAW SRM 51-40-02.;[08] INSTALLED NEW LH BS663 VAPOR BARRIER BLKHD IAW SRM 51-40-02 AND DWG #111A1000.;[09] UPDATED STEP 1 THROUGH 7;[10] VERIFIED CORRECTION ACTION ITEM 8 PARTIAL INSTALL AND MEASUREMENT TABLE.;[11] UPDATED STEP 4;[12] UPDATED STEP 8;[13] INSTALLED NEW LH BS663 VAPOR BARRIER BLKHD IAW SRM 51-40-02; DWG #111A1000 DWG #ATSHFAB-101-209; DWG #144A7100 AND DWG 111A7000.;[14] COMPLETED STEP 1-6;[15] CHANGED STEPS 1 THROUGH 6 TO PARTIAL;[16] CAP SEALED AND APPLIED PLACARDS IAW AMM 51-31-00-390-805; AIPC 11-22-06-01 AND AMM 11-00-00-201.;[17] UPDATED STEP 8 TO PATRIAL;[18] VERIFIED STEPS 1;2;3;4;5; AND 6 COMPLETE AND CORRECTIONS ACTION ITEM 11;12;13;14;15 AND 16.;[19] UPDATED MEASUREMENT TABLE;[20] UPDATED STEP 8;[21] VERIFIED PARTIAL STEP 8.;[22] UPDATED STEP 8;[23] UPDATED STEP 7 AND 8.;[24] VERIFIED STEPS 7 AND 8 (PARTIAL);[25] ALL WORK COMPLETE;[26] VERIFIED ALL STEPS 1; 2; 3; 4; 5; 6; 7; 8; ALL STEPS COMPLETE AND CARD COMPLETE.
